# SDR ASAA2023061243585

- Difficulty date: June 12, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 55,255 hours, 16,117 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543149
- Part serial: 11048H8347
- Condition: Faulty
- Location: Flight Compartme
- Part time: 21,139 hours, 6,092 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WIRING ATTACHED TO THE L1 WINDOW UPPER RIGHT HAND SIDE HAS SMALL ORANGE GLOW WHICH EXTINGUISHES WHEN FWD WINDOW HEAT IS TURNED OFF. GROUNDED - YES. VERIFIED "GLOW" IS BAD HEATER ELEMENT. REMOVED AND REPLACED L1 WINDOW, REF B737-800 AMM 56-11-11-000-801/-400-801. ACCOMPLISHED L1 WINDOW RESISTANCE TAP REF B737-800 AMM 56-11-11.
